So sorry about your pain. When we run out of pain meds, I think we hurt even worse because we are thinking more about it! I am always scared through the month about taking an extra pill here & there because I would be sitting with nothing also.
Is there any way to call your doctor in the morning to get a few called into your pharmacy just to get you by till you go Tuesday. I know it is only one day, but sometimes that 1 day of pain could put you in bed.
Also, you could try some light stretching, I like the one's in Fibro 101 because they help me to loosen up and relax.
Wish I could do more to help you. Just hang in there and you just have to try and relax and not think about the missing meds. Maybe take a nice warm bath and do things that will take your mind off of it.
Good luck & hope you are feeling better soon! I would really try your doctor 1st thing in the morning. They may give you some to get you thru till Tuesday.
Never regret something that made you smile!
Fibromyalgia*Osteoarthritis Of Spine*Sleep Apnea*RLS * Depression*Chronic Fatigue*Allergy/Sinus*Menopause
Dear Kara 487: The problem you are having is one that is really familiar to me. It occurs almost every month for about five days. My problem is, I used to take Lortab, then moved to Canada where they are stricter about narcotic meds and the Primary Care Physician was reluctant to give me anything until I showed him my paperwork concerning a Motor Vehicle Accident, which happened in 2002 and left me with permanent neck and back injuries. They also don't believe in punitive damages in Canada so I lost my house, car etc. because I couldn't go back to work
So, I am fortunate I don't have to get up and run off to a job (even though it all leaves me quite poor), so when I'm in that out of meds stage, that horrific, I will never make it through stage, I take a small dose of elavil (25mgs. for me) and because my kids are grown, I can sleep or just lie in bed looking out the window, under an electric blanket, with my bed buddy, heating pad, and any other comfort I can find. At lower dosages, elavil has an anesthetic effect.
I run out early because sometimes (quite a lot of times, actually) I wake up in pain through-out the night and take that fifth dosage. Sometimes I can just take a muscle relaxer and drift back to sleep, but sometimes, I need the pain med.
I was on Lortab, Methadone, Tramadol, all three used to give me horrible withdrawl symptoms, when I ran out. The tylenol 3 doesn't seem to do that. The only withdrawl is the revisiting of the pain. I have permission to use the elavil for this from my doctor. It makes you groggy, so if you have to drive or do anything that requires you be alert, don't take it during the day. But if, like me, you don't have to be anywhere or care for anybody, but yourself, it will get you through to your next Refill. Best of luck. We've got your back.